English  |  正體中文  |  简体中文  |  全文筆數/總筆數 : 49378/84106 (59%)
造訪人次 : 7382366      線上人數 : 62
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜尋範圍 查詢小技巧:
  • 您可在西文檢索詞彙前後加上"雙引號",以獲取較精準的檢索結果
  • 若欲以作者姓名搜尋,建議至進階搜尋限定作者欄位,可獲得較完整資料
  • 進階搜尋
    請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/109344


    題名: EXTREME MONOPHONIC GRAPHS AND EXTREME GEODESIC GRAPHS
    作者: Titus, P.;Santhakumaran, A.P
    關鍵詞: geodetic number;monophonic number;extreme order;extreme geodesic graph;extreme monophonic graph
    日期: 2016-12
    上傳時間: 2017-01-17 09:14:33 (UTC+8)
    出版者: 淡江大學出版中心
    摘要: For a connected graph G=(V,E)G=(V,E) of order at least two, a chord of a path PP is an edge joining two non-adjacent vertices of PP. A path PP is called a monophonic path if it is a chordless path. A monophonic set of GG is a set SS of vertices such that every vertex of GG lies on a monophonic path joining some pair of vertices in SS. The monophonic number of GG is the minimum cardinality of its monophonic sets and is denoted by m(G)m(G). A geodetic set of GG is a set SS of vertices such that every vertex of GG lies on a geodesic joining some pair of vertices in SS. The geodetic number of GG is the minimum cardinality of its geodetic sets and is denoted by g(G)g(G). The number of extreme vertices in GG is its extreme order ex(G)ex(G). A graph GG is an extreme monophonic graph if m(G)=ex(G)m(G)=ex(G) and an extreme geodesic graph if g(G)=ex(G)g(G)=ex(G). Extreme monophonic graphs of order pp with monophonic number pp and p−1p−1 are characterized. It is shown that every pair a,ba,b of integers with 0≤a≤b0≤a≤b is realized as the extreme order and monophonic number, respectively, of some graph. For positive integers r,dr,d and k≥3k≥3 with r<dr<d, it is shown that there exists an extreme monophonic graph GG of monophonic radius rr, monophonic diameter dd, and monophonic number kk. Also, we give a characterization result for a graph GG which is both extreme geodesic and extreme monophonic.
    關聯: Tamkang Journal of Mathematics 47(4), pp.393-404
    DOI: 10.5556/j.tkjm.47.2016.2045
    顯示於類別:[淡江數學期刊] 第47卷第4期

    文件中的檔案:

    檔案 描述 大小格式瀏覽次數
    index.html0KbHTML86檢視/開啟

    在機構典藏中所有的資料項目都受到原著作權保護.

    TAIR相關文章

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回饋